Header

UZH-Logo

Maintenance Infos

Jung's theorem for Alexandrov spaces of curvature bounded above


Lang, U; Schroeder, V (1997). Jung's theorem for Alexandrov spaces of curvature bounded above. Annals of Global Analysis and Geometry, 15(3):263-275.

Abstract

The classical Jung theorem gives an optimal upper estimate for the radius of a bounded subset of R n in terms of its diameter and the dimension. In this note we present an analogue of this result for metric spaces of curvature bounded above in the sense of Alexandrov.

Abstract

The classical Jung theorem gives an optimal upper estimate for the radius of a bounded subset of R n in terms of its diameter and the dimension. In this note we present an analogue of this result for metric spaces of curvature bounded above in the sense of Alexandrov.

Statistics

Citations

14 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Alexandrov spaces - Jung''s theorem
Language:English
Date:1997
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:26
Publisher:Springer
ISSN:0232-704X
Publisher DOI:https://doi.org/10.1023/A:1006574402955
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1456512
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0974.53028

Download

Full text not available from this repository.
View at publisher